| Model Number |
88-000722 |
| Medical Device Problem Codes |
Break (1069); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A distributing facility reported, "inside portion of the pencils has placstick piec that receives electrosurgical tip and that plastic piece is breaking.".
Additional Manufacturer Narrative
A distributing facility reported, "inside portion of the pencils has placstick piec that receives electrosurgical tip and that plastic piece is breaking.".Return of the device has been requested, but has not yet been received.A supplier corrective action request (scar) has been sent to the extend evac supplier,(b)(4).This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
Additional Manufacturer Narrative
A distributing facility reported, "inside portion of the pencils has placstick piece that receives electrosurgical tip and that plastic piece is breaking." return of the device has been requested, but the device was not returned.A supplier corrective action request (scar) has been sent to the extend evac supplier.The supplier reviewed the device history record and found that all failure modes were within the acceptable criteria.Complaint history was also reviewed by the supplier and found to have a low occurrence for this type of complaint.No spec or other manufacturing deviations were found in inventory review.Root cause: because no product was able to be returned and analyzed and no issues were found within production records, the root cause could not be determined.Corrective and preventive actions: because no root cause could be determined, no corrective or preventive actions were taken.Deroyal industries ran a complaint to sales ratio from december 2023 to march 2024 and it was found to be 0.00598%.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.